# SDR DL72S970340

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT SHOP VISIT AND INSPECTION PER SI 4-58705-12AD, THE UPPER CHORD WAS FOUND COMPLETELY FRACTURED.  THE SPAR WEB WAS NOT DAMAGED.  HOWEVER, THE FRACTURE OF THE UPPER CHORD APPARENTLY CAUSED A CRACK IN THE SKIN BETWEEN TWO FASTENER HOLES.  MAINTENANCE IS REPLACING THE ENTIRE REAR SPAR UPPER CHORD AND OVERSIZING AND COLD WORKING THE FASTENER HOLES PER EO 4-58705-3AD.  ER/A 357730-14AD WILL REPAIR THE SKIN WITH THE B727-200 SRM 57-50-4 FIGURE 8.
